MAUDE Adverse Event Report: INVIVO CORPORATION INVIVO CORPORATION EXPRESSION MRI PATIENT MONITORING SYSTEM; PHYSIOLOGICAL PATIENT MONITOR

INVIVO CORPORATION INVIVO CORPORATION EXPRESSION MRI PATIENT MONITORING SYSTEM; PHYSIOLOGICAL PATIENT MONITOR
Model Number 865214
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: a follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the spo2 module and battery "caught fire".The device was not in use on a patient at the time of the event.There was no report of any adverse event.

Brand Name
INVIVO CORPORATION EXPRESSION MRI PATIENT MONITORING SYSTEM
Common Device Name
PHYSIOLOGICAL PATIENT MONITOR
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key8387305
Report Number1051786-2019-00011
Device Sequence Number420609
Product Code MWI
UDI-Device Identifier00884838016064
UDI-Public(01)00884838016064
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K090785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865214
Device Catalogue Number865214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer02/26/2019
Initial Report FDA Received Date03/04/2019
Supplement Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1